Change search
ReferencesLink to record
Permanent link

Direct link
Direct and Reverse Carleson Measures for H (b) Spaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
Show others and affiliations
2015 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, E-ISSN 1943-5258, Vol. 64, no 4, 1027-1057 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we discuss direct and reverse Carleson measures for the de Branges-Rovnyak spaces H(b).

Place, publisher, year, edition, pages
2015. Vol. 64, no 4, 1027-1057 p.
Keyword [en]
De Branges-Rovnyak spaces, Carleson measures, reproducing kernel thesis, extreme point, corona pairs
National Category
URN: urn:nbn:se:kth:diva-175949ISI: 000361930500004ScopusID: 2-s2.0-84956679387OAI: diva2:866046

QC 20151030

Available from: 2015-10-30 Created: 2015-10-26 Last updated: 2015-11-02Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Gaunard, Frederic
By organisation
Mathematics (Dept.)
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 51 hits
ReferencesLink to record
Permanent link

Direct link